I had juvederm injected into my lips about 3 weeks ago.. the swelling has completely gone down, and at first glance my lips look fine (not the results i wanted at all, but they look ok), however, when i feel them they are hard lumps, accompanied with pain if i squeeze.. it definitely han't 'dissolved' evenly into the lips,i also have a large, visible, portruding lump on my lower lip, and ive massaged and used warm compresses but nothing. Is this normal? shouldnt 3 weeks be enough? Thanks!
Juvederm Lumps + Pain After 3 Weeks
Doctor Answers (7)
An experience aesthetic doctor can help you solve these problems.
If you had your treatment with an experience cosmetic doctor, they will know what to do to fix this problem. If the doctor that did the treatment seems to be in the dark as to how to make it better, find a well respected expert to help you. You problems can be easily solved.
Three weeks after the injections, your swelling should have resolved and and lumpy feeling softened. If there are still lumps, then you may need to have a dissolving agent injected to smooth them out. You should discuss your concerns with your doctor.
Web reference: http://www.ShaferPlasticSurgery.com
Lumps 3 weeks after Juvederm to the lips
It's not unusual for the lips to have small lumps and bumps after fillers like Restylane or Juvederm for lip augmentation. You may not want to squeeze these as you may be causing localized lip trauma. The lumps should dissipate on their own but you can always return to the MD that did your lip augmentation for further evaluation and recommendations.
Web reference: http://www.drfpalmer.com
You might also like...
If you doctor used Juvederm then have him remove it with hyaluronidase. By now any swelling or lumpiness should have subsided. If he does not have the enzyme, find someone who does. Anyone who injects any Juvederm should have this handy at all times. Check before you go.
Lumps in the Lips from Juvederm
After three weeks, lips that are still lumpy and painful from Juvederm injections probably still have some inflammation present. Avoid squeezing or manipulating the area to let things heal properly. It is likely that these lumps will gradually improve over time. When it's time for your next injection, please remember your results will depend upon the skill and experience of your physician injector. Since every face is different, experience and technique is the most critical part to your achieving a beautiful, natural result.
Lumps after three weeks
I also think that three weeks is long enough to wait for "lumps" and tenderness to resolve. You should see about dissolving this and starting over if you are in a hurry. If you can be patient you might try an anti-inflammatory for a week and then see what happens. Maybe you are keeping them sore by feeling and squeezing too much so an anti-inflammatory and no touching might give you a chance to see what happens without any more treatment. No rush to dissolve as a week will not change the final result.
Web reference: http://brookwooddermatology.com
Filler and lumps
If the filler has left lumps and it is now three weeks out, you may need to go back to your doctor to have it dissolved with hyaluronidase.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.